# SDR SWIA2024061900414

- Difficulty date: April 14, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10127
- Aircraft time: 42,826 hours, 31,086 cycles
- System (JASC): 5751 · Ailerons
- Part: Skin
- Part number: UNKNOWN
- Condition: Gouged
- Location: Rt Aileron
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AILERON UPPER SKIN LEADING EDGE GOUGED AT APPROXIMATELY WS339.00 AS MARKED     (C-CHECK RO 6/17/2024)   BLENDED GOUGE DAMAGE ON RH WING AILERON UPPER LEADING EDGE AT WS339.00 IAW CRJ700 SRM 51-12-00-001-001-A01 FOUND OUT OF LIMITS PER CRJ 700 SRM 57-61-01-101-001-A01. AND PERFORMED REPAIRS PER REO 670-57-61-194 REV -C DATE 2019-01-07. ALL STEPS OF REO COMPLIED WITH.
